# SDR SCNA99739

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Air Stairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CEILING EMERGENCY LIGHT INOP IN TAIL STAIR COMPARTMENT.  REMOVED AND REPLACED LIGHT BULBS IN EMERGENCY LIGHT IAW B727 MM 331001 PAGE 401.
